# SDR RAIA00207211

- Difficulty date: July 11, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 15,549 hours, 16,318 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Part number: 7003110901
- Part serial: 95129521
- Condition: Inoperative
- Part time: 13,308 hours, 13,804 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5502-STL- CAPTAINS ELECTRONIC FLIGHT INFORMATION SYSTEM DISPLAY WENT BLANK. MAINTENANCE REMOVED AND REPLACED THE EFIS DISPLAY, OPS CK OK.
